The Open UniversitySkip to content
 

Anti-Pasch optimal packings with triples

Demirkale, Fatih; Donovan, Diane and Grannell, Mike (2019). Anti-Pasch optimal packings with triples. Journal of Combinatorial Designs, 27(6) pp. 353–368.

Full text available as:
[img]
Preview
PDF (Accepted Manuscript) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (189kB) | Preview
DOI (Digital Object Identifier) Link: https://doi.org/10.1002/jcd.21646
Google Scholar: Look up in Google Scholar

Abstract

It is shown that for v ≠ 6, 7, 10, 11, 12, 13, there exists an optimal packing with triples on v points that contains no Pasch configurations. Furthermore, for all v ≡ 5 (mod 6), there exists a pairwise balanced design of order v, whose blocks are all triples apart from a single quintuple, and that has no Pasch configurations amongst its triples.

Item Type: Journal Item
Copyright Holders: 2019 Wiley Periodicals, Inc.
ISSN: 1520-6610
Keywords: maximum partial triple system; optimal packing with triples; Pasch configuration; Steiner triple system
Academic Unit/School: Faculty of Science, Technology, Engineering and Mathematics (STEM) > Mathematics and Statistics
Faculty of Science, Technology, Engineering and Mathematics (STEM)
Item ID: 58862
Depositing User: Mike Grannell
Date Deposited: 28 Jan 2019 12:45
Last Modified: 30 Jan 2020 21:13
URI: http://oro.open.ac.uk/id/eprint/58862
Share this page:

Metrics

Altmetrics from Altmetric

Citations from Dimensions

Download history for this item

These details should be considered as only a guide to the number of downloads performed manually. Algorithmic methods have been applied in an attempt to remove automated downloads from the displayed statistics but no guarantee can be made as to the accuracy of the figures.

Actions (login may be required)

Policies | Disclaimer

© The Open University   contact the OU